PSL        esarms.com
bannednutrition.com
Results 1 to 10 of 10

Thread: Tren E bloat

  1. #1
    Senior Member RoboGainz's Avatar
    Join Date
    Jul 2017
    Location
    USA
    Posts
    965

    Tren E bloat

    As the title says, I am currently running 400mg of Tren E per week alongside 250mg of Test Cyp and of course running my AI. As of the last few weeks ive been having a distended gut issue. Im doing cardio, eating low cals, low sodium, tons of water intake and of course taking my support supps for liver/kidney etc....

    Ive tried apple cider vinegar, probiotic and peppermint oil but nothing seems to help. Its an uncomfortable feeling and even when i wake up my stomach looks bloated. My first thought was liver stress maybe but i just had bloods done and everything was okay. I am taking B6 for prolaction as ive never had an issue with leaking nips or anything in the past, so caber is not being used. Ive read online that progesterone increase can lead to this bloating/distended gut look/feeling....

    Has anyone else experienced this?

  2. #2
    Senior Member P0N's Avatar
    Join Date
    Nov 2018
    Location
    The gym
    Posts
    828
    Is it possible you are running higher protein on your cycle diet and not getting enough fiber? It's a long shot, but I sometimes get a little bit of a distended belly on cycle because of this. Taking a soluble fiber supplement usually clears it up in about 2 days for me though.


    PCS P0N
    PharmaComStore Rep
    "taz10" for 10% off
    PM for link to order

  3. #3
    yes, you should check both prolactin and progesterone

  4. #4
    Senior Member RoboGainz's Avatar
    Join Date
    Jul 2017
    Location
    USA
    Posts
    965
    okay i will. I did a bicarbonated drink and it actually helped substantially

  5. #5
    I always run Caber with Tren. Especially at 400mg.

  6. #6
    anything over 300 mg for tren, i would definitely use caber

  7. #7
    Probiotics could help as well. I assume you arenít drinking alcohol. Could be an acid reflux thing too knowing tren.

  8. #8
    Senior Member RoboGainz's Avatar
    Join Date
    Jul 2017
    Location
    USA
    Posts
    965
    Quote Originally Posted by JackSteel View Post
    Probiotics could help as well. I assume you arenít drinking alcohol. Could be an acid reflux thing too knowing tren.
    its 100% acid reflux, but im also having an upset stomach after almost every meal. i do have a probiotic

  9. #9
    I take Prilosec when I'm on Tren due to acid reflux and heartburn sides. Works really well.

  10. #10
    I had the same issue on tren

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •